Translator Disclaimer
May, 1973 Multivariate Logistic Distributions
Henrick J. Malik, Bovas Abraham
Ann. Statist. 1(3): 588-590 (May, 1973). DOI: 10.1214/aos/1176342430

Abstract

In this paper a multivariate analogue of the logistic distribution is considered. We suggest two families of multivariate logistic distributions with the property that marginal distributions are of univariate form and discuss some distributional properties of the multivariate distributions.

Citation

Download Citation

Henrick J. Malik. Bovas Abraham. "Multivariate Logistic Distributions." Ann. Statist. 1 (3) 588 - 590, May, 1973. https://doi.org/10.1214/aos/1176342430

Information

Published: May, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0276.62052
MathSciNet: MR353568
Digital Object Identifier: 10.1214/aos/1176342430

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.1 • No. 3 • May, 1973
Back to Top